# SDR 06FDEA0279

- Difficulty date: January 19, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727-200
- Aircraft serial: 21488
- Aircraft time: 39,969 hours, 27,046 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tear Strap
- Condition: Mismanufactured
- Location: Bs 460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 460 STR 4R TEAR STRAP HAS HOLES WITH LESS THAT 4D FASTENER SPACING.  REPAIRED TEAR STRAP, BS 460, STR 4R PER FED-EX EA 7-5330-98631.
